The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off

References

  • Abraham, Romain; Delmas, Jean-François; Hoscheit, Patrick. Exit times for an increasing Lévy tree-valued process. Arxiv preprint arXiv:1202.5463 (2012), 1-33.
  • Addario-Berry, Louigi; Broutin, Nicolas; Holmgren, Cecilia. Cutting down trees with a Markov chainsaw. Arxiv preprint arXiv:1110.6455 (2011), 1-23.
  • Aldous, David. The continuum random tree. I. Ann. Probab. 19 (1991), no. 1, 1-28. MR1085326
  • Burago, Dmitri ; Burago, Youri Dmitrievitch; Ivanov, Sergeï. A course in metric geometry, AMS Providence, 2001. MR1835418
  • Daley, D. J.; Vere-Jones, D. An introduction to the theory of point processes. Springer Series in Statistics. Springer-Verlag, New York, 1988. xxii+702 pp. ISBN: 0-387-96666-8 MR0950166
  • Dudley, R. M. Real analysis and probability. Revised reprint of the 1989 original. Cambridge Studies in Advanced Mathematics, 74. Cambridge University Press, Cambridge, 2002. x+555 pp. ISBN: 0-521-00754-2 MR1932358
  • Duquesne, Thomas; Le Gall, Jean-François. Probabilistic and fractal aspects of Lévy trees. Probab. Theory Related Fields 131 (2005), no. 4, 553-603. MR2147221
  • Evans, Steven N. Probability and real trees. Lectures from the 35th Summer School on Probability Theory held in Saint-Flour, July 6–23, 2005. Lecture Notes in Mathematics, 1920. Springer, Berlin, 2008. xii+193 pp. ISBN: 978-3-540-74797-0 MR2351587
  • Evans, Steven N.; Pitman, Jim; Winter, Anita. Rayleigh processes, real trees, and root growth with re-grafting. Probab. Theory Related Fields 134 (2006), no. 1, 81-126. MR2221786
  • Greven, Andreas; Pfaffelhuber, Peter; Winter, Anita. Convergence in distribution of random metric measure spaces ($\Lambda$-coalescent measure trees). Probab. Theory Related Fields 145 (2009), no. 1-2, 285-322. MR2520129
  • Gromov, Misha. Metric structures for Riemannian and non-Riemannian spaces. Based on the 1981 French original. With appendices by M. Katz, P. Pansu and S. Semmes. Translated from the French by Sean Michael Bates. Reprint of the 2001 English edition. Modern Birkhäuser Classics. Birkhäuser Boston, Inc., Boston, MA, 2007. xx+585 pp. ISBN: 978-0-8176-4582-3; 0-8176-4582-9 MR2307192
  • Miermont, Grégory. Tessellations of random maps of arbitrary genus. Ann. Sci. Éc. Norm. Supér. (4) 42 (2009), no. 5, 725-781. MR2571957
  • Sturm, Karl-Theodor. On the geometry of metric measure spaces. I. Acta Math. 196 (2006), no. 1, 65-131. MR2237206
  • Sturm, Karl-Theodor. On the geometry of metric measure spaces. II. Acta Math. 196 (2006), no. 1, 133-177. MR2237207
  • Villani, Cédric. Optimal transport. Old and new. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 338. Springer-Verlag, Berlin, 2009. xxii+973 pp. ISBN: 978-3-540-71049-3 MR2459454


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.